Metric regularity and Lipschitzian stability of parametric variational systems

Please use this identifier to cite or link to this item:
Información del item - Informació de l'item - Item information
Title: Metric regularity and Lipschitzian stability of parametric variational systems
Authors: Aragón Artacho, Francisco Javier | Mordukhovich, Boris S.
Research Group/s: Laboratorio de Optimización (LOPT)
Center, Department or Service: Universidad de Alicante. Departamento de Estadística e Investigación Operativa
Keywords: Variational analysis and optimization | Parametric variational systems | Generalized equations and variational inequalities | Metric regularity and subregularity | Lipschitzian stability | Calmness
Knowledge Area: Estadística e Investigación Operativa | Análisis Matemático
Issue Date: 1-Feb-2010
Publisher: Elsevier
Citation: ARAGÓN ARTACHO, Francisco J.; MORDUKHOVICH, Boris S. “Metric regularity and Lipschitzian stability of parametric variational systems”. Nonlinear Analysis: Theory, Methods & Applications. Vol. 72, Issues 3-4 (Febr. 2010). ISSN 0362-546X, pp. 1149-1170
Abstract: The paper concerns the study of variational systems described by parameterized generalized equations/variational conditions important for many aspects of nonlinear analysis, optimization, and their applications. Focusing on the fundamental properties of metric regularity and Lipschitzian stability, we establish various qualitative and quantitative relationships between these properties for multivalued parts/fields of parametric generalized equations and the corresponding solution maps for them in the framework of arbitrary Banach spaces of decision and parameter variables.
Sponsor: The research of the first author was partially supported by MICINN of Spain, grant MTM2008-06695-C03-01 and program “Juan de la Cierva”. The research of the second author was partially supported by the USA National Science Foundation under grant DMS-0603846.
ISSN: 0362-546X (Print) | 1873-5215 (Online)
DOI: 10.1016/
Language: eng
Type: info:eu-repo/semantics/article
Peer Review: si
Publisher version:
Appears in Collections:INV - LOPT - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2010_Aragon_Mordukhovich_NonlinearAnalysis.pdfPreprint (acceso abierto)269,28 kBAdobe PDFOpen Preview
Thumbnail2010_Aragon_Mordukhovich_NonlinearAnalysis_final.pdfVersión final (acceso restringido)602,98 kBAdobe PDFOpen    Request a copy

Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.